# SDR DALA2025051403736

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 IN REF AMDS 2040-0057-1R STEP 14: WRONG ADJUSTMENT OF GIRT BAR MECHANISM. CORRECTIVE ACTION: SUMMARY OF NRC 00711: ADJUSTMENT OF GIRT BAR MECHANISM WAS COMPLETED PER DAL AMDS 5211-9001-1R STEP 15 AND 23, AND PER B757 -200 AMM 52-11. (0962624)
